# SDR SWAA2025121742481

- Difficulty date: December 3, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N8515X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36943
- Aircraft time: 30,157 hours, 14,981 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 RT VAPOR BARRIER UPPER ATTACH ANGLE INBD,  APPROXIMATELY LBL 9 CRACKED.   REPAIRED THE RT VAPOR BARRIER UPPER ATTACH ANGLE,  APPLIED A FILET SEAL,  CAP SEAL AND CIC IAW SRM 57-10-10-2R-5, REPAIR 5.
